| Catalog Number |
02K41-27 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported false elevated architect stat troponin-i.The result was questioned since it not was not consistent with the patient's symptoms and the customer provided the following sample data for sample id (b)(6): on (b)(6) 2025, initial result was 307.7 ng/l (sn: (b)(6)).Repeat on another analyzer and result was 40.4.Repeat on original analyzer and result was 41.1.Customer normal reference range: 0 - 30 ng/l; critical > 50 ng/l there was no reported impact to patient management.
Event or Problem Description
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review and labeling review.Data and information provided by the customer were reviewed and support the complaint issue.A search for similar complaints identified an increase in complaint activity for lot 19453un25, however, no increase in complaint activity was identified for list number 2k41.A device history record review was performed on lot 19453un25, which did not show any potential non-conformances, deviations, or non-conformances.The overall performance of architect stat troponin-i reagents in the field was reviewed using data from customers worldwide.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for the lot 19453un25 are within the established limits.Labeling was reviewed and found to adequately address the customer's issue.Based on the investigation, no systemic issue or deficiency of the architect stat troponin-i reagent lot 19453un25 was identified.